| Model Number |
LTF-S190-10 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional the investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during set up, the subject flex video scope device had a communication error occur, color bar displayed and then sandstorm occurred.There was reports of patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The following fields were updated: d8, h3, h4, h6.Based on the results of the investigation, it is likely the following led to the malfunction: damage or deterioration of parts, environment problem like as dust/dirt/humidity, optical problem, overheating problem, and electrical problems like as signal loss or open circuit.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.